# SDR FDEA201207232881

- Difficulty date: July 23, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 76,029 hours, 34,071 cycles
- Engine: Ge CF66D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: ACA3354501
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 34,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW SIDEWALL CRACKED  20 INCHES AFT OF BS 1381 AND 7 INCHES DOWN AND A CRACK 17 INCHES AFT OF 1381 5.5 INCHES DOWN.    REPAIRED CRACK REF EA 8-5310-157358, REV B.
